# SDR ASAA2023060643772

- Difficulty date: June 6, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 55,518 hours, 16,226 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 32911867
- Part serial: GRTM7942
- Condition: Faulty
- Location: #1 Engine
- Part time: 3,492 hours, 1,045 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICE REQUEST. GE DIAGNOSTICS IS REPORTING #1 ENGINE HPTACC FAULTS WITH COORESPONDING TREND SHIFTS. PRI2CNR 20230606039 ENG S/N 802957. GROUNDED - YES. ACCPMLISHED ACTUATORS TEST AND CHECK FAULT HISTORY NO FAULTS FOUND. REF AMM 71-00-00-700-807-F00. ALT. DEACTIVATION FOR ELECTRICAL POWER PER CHAPTER 5-07-01 PG3, TABLE 3 ITEM 1. REMOVED #1 ENG. HPTACC VALVE. REF. MM 75-21-01-000-001-F00 P YEELE 41581 06-27-2023. INSTALLED #1 ENG HPTACC VALVE IN REF TO AMM 75-21-01-400-801-F00 OPS AND LEAK CK GOOD THIS CLEARS TSR714464 SEAMC PAT NOTIFIED MIG2C INITIATED SN 40-0055038. MIG2C CLOSED 40-0055038.
